# SDR DALA2025093007091

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 80,092 hours, 10,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DAMAGE ON FUSELAGE SKIN AT FR74 TO FR75/S-40L TO S- 42L WASTEWATER VENT. CORRECTIVE ACTION: REPAIRED PER ERA 629544-14 REV ORIGINAL. (1222800)
